SciELO - Scientific Electronic Library Online

 
vol.31 número1Dengue clásico y hemorrágico: sospecha diagnostica de una enfermedad reemergenteNeuropatía del nervio pudendo post parto vaginal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Gaceta Médica Boliviana

versión On-line ISSN 1012-2966

Resumen

AGUILAR ESCOBAR, Jimena  y  CALVI FERNANDEZ, Ruitter. Toxicoderms. Drug rashes. Gac Med Bol [online]. 2008, vol.31, n.1, pp.68-68. ISSN 1012-2966.

Side effects produced by medicines causes a variety of syndromes, with localized or multiorganic disease. Signs in skin and mucous appear as the more common way and with an important morphologic diversity. That cutaneous reactions can be produced due to immunological mechanisms and due to other origins (idiosyncrasy). Identification of the diffe­rent clinical patrons in this kind of dermathosis, which severity changes from level and limited situations to lethal ones, constitutes the basis of diagnosis. There are other factors that introduce complexity into the problem: a variable clinical expression that bears no etiological relation to medicines; diagnosis evaluation is usually based in clinical data, because a non­immunological mechanism mediates, or due to the technological limitations in the demonstration that a medicine is the side effect origin. We present a clinical case of a 62 years old woman who has toxicoderms by drugs.

Palabras clave : Cutaneous reactions; Toxicodermas.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons